# SDR C2XA00IA058

- Difficulty date: March 15, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GSP - FLT 4370 - THE CREW REPORTED THAT THE MAIN LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO GSP WHERE IT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS FERRY FLOW TO TYS WHERE MAINTEANCE JACKED, INSPECTED AND OPERATIONALLY TESTED THE GEAR WITH NO DEFECTS FOUND AT THIS TIME, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
